# SDR FDEA202403030239

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE   FOUND CORROSION.  CORROSION AT RIGHT WING-WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE   REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-44-07. REPAIR EVALUATED AND   FOUND RIGHT HAND INBOARD FLAP FORWARD OUTBOARD HINGE PIVOT BORE SPOTFACE   REMAINING THICKNESS IS CORRECT AS PER EA#1-5750-T0326146 B P3 STEP 1 FIGURE 1. TITLE:   WINGS-FLIGHT SURFACES-RIGHT HAND WING- INBOARD FLAP-OUTBOARD FORWARD HINGE   (WING SIDE) BRACKET ASSEMBLY- PSE 57.55.01.1. INSPECTION-ALTERNATE METHOD. REPAIR   CLASSIFIED AS MAJOR PER GMM6-2-100.(WRI:57509428 FOR DETAILS)
